MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, SPANISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, SPANISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-57
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 09/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use on a patient, postoperative of no more than 36 hours of emergency mitraclip, with arrow catheter, right femoral, 40cc, inserted by the intensive care physician with control plate, patient with a diagnosis of cardiogenic shock, the cs300 intra-aortic balloon pump (iabp)had an auto-fill failure.They changed the helium cylinder, when mounting a new full cylinder, it did not auto-fill after several attempts and after 3 minutes the console passed the auto-fill and started counterpulsation.The patient presented hypotension due to the assistance pulse.Potential harm reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h6 ( type of investigation, investigation findings, investigation conclusion), h11.A getinge field service engineer (fse) was dispatched to evaluate the iabp unit and the equipment was inspected, and the following errors were observed in the system log: error 3 (system failure), internal code 39 (refers to a counterpulsation failure due to a lack of helium gas), error 57 (autofill failure) and internal codes 13-0 and 6-0 (the autofill process failed due to a lack of vacuum in the backup disk).The first error appeared, indicating that the console stopped counterpulsating due to a lack of helium.According to information from the usvec service, the helium cylinder has been replaced with a charged one.Error 57 appeared on september 23 at 4:27 am and stopped appearing at 6:40 am.Based on the data obtained, a diagnosis was made of the counterpulsation console components through service tests.It was observed that the safety disc tests were failing.The safety disc was inspected and it was found that, intermittently, helium gas was not passing to the balloon.For this reason, the disc was replaced.It consists of the following components: safety disc and condensation system.Service tests and general functional tests were performed, and no malfunctions were found.The counterpulsation equipment was left operating with a patient simulator and test balloon to verify its operation for 24 hours.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g1, g3, g6, h2,h3, h4, h6( type of investigation, investigation findings, investigation conclusion), h11.Despite attempts to gain additional information from the customer, no further details were provided.There is no evidence within the record of an evaluation of the cs300 by a field service technician.As of now, the investigation is closed, if any new information is received future related to part replacement will reopen the complaint and update it.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, SPANISH,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key20497423
Report Number2249723-2024-0004312
Device Sequence Number4105950
Product Code DSP
UDI-Device Identifier10607567108742
UDI-Public(01)10607567108742(11)SI118241B8
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-57
Device Catalogue Number0998-UC-3023-57
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer02/06/2025
04/01/2025
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date02/07/2025
04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARROW CATHETER, RIGHT FEMORAL, 40CC.
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight60 KG